# SDR TWAA0017616

- Difficulty date: October 23, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N634TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28132
- Aircraft time: 12,746 hours, 1,827 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE LT WING NUMBER 5 L/E SLAT BOTTOM L/E WAS DAMAGED BY ANTI-ICE DUCTING WHILE CHECKING RIG.  INSTALLED A 2 IN BY 4 IN FIBERGLASS HOT BOND REPAIR PER SRM 51-70-07.
